# SDR HALA2015050903173

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,583 hours, 3,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK, DOOR 1L ESCAPE SLIDE FAILED DEPLOYMENT TEST.  FOUND THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILED INTERNALLY, SO THE SLIDE FAILED TO OPEN SUFFICIENTLY.  REPLACED DOOR ACTUATOR AND SLIDE.  LP 1939106, 1915911.
